# SDR PRI2007F00000

- Difficulty date: August 1, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N751JC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 129
- Aircraft time: 10,534 hours, 7,945 cycles
- Engine: Garrtt TFE7313D
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE BLOCK INSPECTION, A VISUAL INSPECTION OF THE WINGS REVEALED MULTIPLE WIRES SHOWING DAMAGE IN THE FLAP WELL AREA, FWD OF THE IB FLAPS.  THE CAUSE DAMAGE TO THE WIRE BUNDLES F50B602101A1 AND F50B602102A1 COULD NOT BE DETERMINED.  SOME SHOWED SIGNS OF HEAT DAMAGE AND OTHERS SEEMED FRAYED OR CHAFED OR CHEWED.  NO SYSTEM MALFUNCTIONS WERE NOTED BY THE FLIGHT CREW PRIOR TO THE NSPECTION.  THE AC WAS ON AN INTERNATIONAL FLIGHT PRIOR TO THE INSPECTION.  THE WIRES WERE REPLACED IAW THE MFG MM AND STANDARD PRACTICES AND ADDITIONAL SHIELDING WAS APPLIED.  INSPECTION OF OTHER AC IN THE FLEET SHOWED NO SIMILAR DAMAGE.  RECOMMENDATIONS ARE TO SHIELD WIRE BUNDLES BETTER AND PAY MORE ATTENTION TO FLAP WELL ARE
